MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND DISSECTING TOOL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

MDT POWERED SURGICAL SOLUTIONS LEGEND DISSECTING TOOL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number F2/8TA23
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report inconclusive.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the tool broke off while opening a flap during operation.The patient was x-rayed and the tool fragment was located and removed.On follow-up, it was confirmed that the patient had no injury related to this event.

Brand Name
LEGEND DISSECTING TOOL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key8110027
Report Number1625507-2018-00072
Device Sequence Number1733216
Product Code HBE
UDI-Device Identifier00643169766259
UDI-Public00643169766259
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model NumberF2/8TA23
Device Catalogue NumberF2/8TA23
Device Lot NumberH5441160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;